MAUDE Adverse Event Report: ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1400350-15
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354); Deformation Due to Compressive Stress (2889); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection and functional testing were performed on the returned device.The reported kink was confirmed and a tear and leak in the guide wire exit notch were noted on the returned device.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported kink and noted tear and leak in the guide wire exit notch appear to be related to operational context.Return device analysis noted the stylet was kinked at the guide wire exit notch and the guide wire exit notch was torn distally.In this case, it is likely that the noted kink on the stylet and the tear on the notch is what the account perceived as the reported kink.It is likely that the stylet was inadvertently mishandled during unpackaging such that it became kinked and subsequently during manipulation of the kinked stylet the guide wire notch became torn.Additionally, when tested during return analysis the shaft leaked from the noted tear in the guide wire exit notch.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during unpacking of the 3.50x15mm nc trek neo rx balloon dilatation catheter (bdc), the catheter [shaft] was kinked.There were no reports of a replacement device used.There was no patient involvement and no clinically significant delay in the procedure.Subsequently, returned device analysis observed the guidewire exit notch was torn distally for a length of 10 mm.The bdc balloon inflated and did not hold pressure and fluid was observed leaking from the guide wire inflation lumen.No additional information was provided.

Brand Name
NC TREK NEO¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23781343
Report Number2024168-2025-11975
Device Sequence Number18664821
Product Code LOX
UDI-Device Identifier08717648232633
UDI-Public(01)08717648232633(17)280630(10)50716G2
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K220634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1400350-15
Device Catalogue Number1400350-15
Device Lot Number50716G2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown